UNBIASED ESTIMATION IN CONVEX FAMILIES

被引:14
作者
BICKEL, PJ
LEHMANN, EL
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1969年 / 40卷 / 05期
关键词
D O I
10.1214/aoms/1177697370
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1523 / &
相关论文
共 9 条
[1]   UNBIASED ESTIMATION OF LOCATION AND SCALE PARAMETERS [J].
GHOSH, JK ;
SINGH, R .
ANNALS OF MATHEMATICAL STATISTICS, 1966, 37 (06) :1671-&
[2]   THE THEORY OF UNBIASED ESTIMATION [J].
HALMOS, PR .
ANNALS OF MATHEMATICAL STATISTICS, 1946, 17 (01) :34-43
[3]  
HILLE E, 1957, AMER MATH SOC COLL P, V31
[4]  
RENYI A, 1953, MAGYAR TUD AKAD ALKA, V2, P243
[5]   REMARKS ON SOME NONPARAMETRIC ESTIMATES OF A DENSITY-FUNCTION [J].
ROSENBLATT, M .
ANNALS OF MATHEMATICAL STATISTICS, 1956, 27 (03) :832-837
[6]  
Scheffe H., 1950, SANKHYA, V10, P305
[7]  
Steffensen J. F., 1930, SOME RECENT RESEARCH
[8]  
Tukey J.W., 1960, CONTRIBUTIONS PROBAB
[9]  
[No title captured]